An algorithm for solving smooth convex programs based on Newton's method

S. Mehrotra, J. Sun

Research output: Chapter in Book/Report/Conference proceedingChapter

Original languageEnglish
Title of host publicationMathematical Developments Arising from Linear Programming
EditorsJ. C. Lagarias, M. J. Todd
Pages265-284
Volume114
StatePublished - 1990

Publication series

NameContemporary Mathematics
NameContemporary Mathematics

Cite this

Mehrotra, S., & Sun, J. (1990). An algorithm for solving smooth convex programs based on Newton's method. In J. C. Lagarias, & M. J. Todd (Eds.), Mathematical Developments Arising from Linear Programming (Vol. 114, pp. 265-284). (Contemporary Mathematics), (Contemporary Mathematics).